Brand: Benadryl Allergy & Sinus Headache, Delsym sneeze Plus Cold Night Time, Mucinex Fast-Max Night Time Cold and Flu, Sudafed PE major Cold, Theraflu major Cold & cough Nighttime


What is the most crucial information I must know around this medicine?

Do not usage this medication if you have taken an MAO inhibitor in the previous 14 days.

You are watching: Can i take sudafed and benadryl

A dangerous drug interaction might occur. MAO inhibitors encompass isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.


Use this medicine exactly as directed. An overdose of acetaminophen can damage your liver or reason death. Acquisition too lot diphenhydramine have the right to lead to serious heart problems, seizures, coma, or death.


Do not use this medication to do a child sleepy. some brands that acetaminophen, diphenhydramine, and also phenylephrine room not authorized for usage in anyone younger than 12 year old.


Stop acquisition this medicine and call your physician right away if you have skin redness or a rash the spreads and also causes blistering and also peeling.


What is acetaminophen, diphenhydramine, and also phenylephrine?

Acetaminophen is a pains reliever and fever reducer. Diphenhydramine is one antihistamine. Phenylephrine is a decongestant.

Acetaminophen, diphenhydramine, and phenylephrine is a combination medicine provided to treat cold and also flu symptoms such together runny or stuffy nose, sneezing, cough, ill throat, headache, fever, and body aches.

There are plenty of brands and also forms the acetaminophen, diphenhydramine, and also phenylephrine available. No all brand are detailed on this leaflet.

Acetaminophen, diphenhydramine, and also phenylephrine may also be used for purposes not provided in this medication guide.


What must I talk about with my medical care provider prior to taking this medicine?

Ask a doctor before taking medicine that contains acetaminophen if friend have ever before had liver disease, or if friend drink much more than 3 alcohol addict beverages every day.

Do not use this medication if you have taken an MAO inhibitor in the previous 14 days. A dangerous drug interaction could occur. MAO inhibitors incorporate isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.

Ask a physician or pharmacist if this medicine is safe to use if friend have ever had:

asthma or COPD, cough v mucus, or cough resulted in by smoking, emphysema, or chronic bronchitis; liver disease; high blood pressure, love disease; one enlarged prostate or urination problems; a thyroid disorder; diabetes; glaucoma; or a condition for which you take it warfarin (Coumadin, Jantoven).

Ask a doctor before using this medication if you room pregnant or breastfeeding.


How should I take it this medicine?

Use specifically as directed on the label, or as prescribed by your doctor. Cold or cough medication is just for short-lived use till your symptoms clean up.


Do not take much more of this medication than is recommended. An overdose of paracetamol can damages your liver or reason death. Taking too lot diphenhydramine have the right to lead to serious heart problems, seizures, coma, or death.


Some brand of acetaminophen, diphenhydramine, and phenylephrine space not approved for use in anyone younger than 12 years old.


Always follow directions ~ above the medication label about giving this medication to a child. Do not usage the medication only to make a kid sleepy. death can happen from the misuse that antihistamines in very young children.


Measure liquid medicine carefully. Use the dosing syringe provided, or use a medication dose-measuring device (not a kitchen spoon).

Dissolve one packet of the powder in at the very least 4 ounces that water. Line this mixture and drink every one of it appropriate away.


Call your medical professional if girlfriend still have a sore throat after 2 days, or if you also have a fever, headache, nausea, vomiting, or rash.


Stop taking this medicine and talk with your doctor if you still have actually a heat after 3 days, or girlfriend still have pain, stuffy nose, or a cough after 7 work (5 job if dealing with a child). Also call your physician if your symptoms gain worse, or if friend have any type of redness or swelling.


If you need surgery or medical tests, phone call the operated doctor or physician ahead that time if you have taken this medicine within the past couple of days.


What happens if I miss a dose?

Since this medication is offered when needed, you may not it is in on a dosing schedule. Skip any type of missed sheep if it"s virtually time because that your next dose. Do not use 2 doses at one time.


Seek emergency clinical attention or call the Poison aid line at 1-800-222-1222. An overdose can be deadly or cause liver damage.


Overdose symptoms may include loss that appetite, vomiting, weakness, confusion, ringing in her ears, top stomach pain, dark urine, no urination, an extremely dry eyes and also mouth, yellowing of your skin or eyes, dilated pupils, quick heartbeats, tremor, agitation, hallucinations, or seizure.


Avoid driving or hazardous activity until friend know how this medication will affect you. Her reactions might be impaired.


Ask a physician or pharmacist prior to using any type of other medication that may contain paracetamol or diphenhydramine. This contains medicines because that pain, fever, swelling, cold/flu symptoms, or anti-itch medicine used on the skin. Using too lot acetaminophen or diphenhydramine can lead come a deadly overdose.


Get emergency medical help if you have actually signs the an allergy reaction: hives; an obstacle breathing; swelling of her face, lips, tongue, or throat.


In rarely cases, acetaminophen may cause a serious skin reaction that have the right to be fatal. This can occur also if you have actually taken paracetamol in the past and also had no reaction. Stop acquisition this medicine and call your doctor right far if you have actually skin redness or a rash that spreads and also causes blistering and peeling. If you have actually this type of reaction, you must never again take any type of medicine that contains acetaminophen.


significant drowsiness; pains or daunting urination; dizziness, problem sleeping, nervousness; or liver problems --loss that appetite, stomach pain (upper best side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side results may include:

drowsiness; dry eyes, blurred vision; dried mouth, nose, or throat; constipation; or feeling restless or excited (especially in children).

This is not a complete list of next effects and others may occur. Call your doctor for medical advice about side effects. You might report side results to FDA at 1-800-FDA-1088.


What various other drugs will influence this medicine?

Ask a physician or pharmacist before using acetaminophen, diphenhydramine, and phenylephrine with any type of other medicines, specifically drugs that can cause drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medicine for tension or seizures). Tell her doctor about all your present medicines and any medicine you start or stop using. This includes prescription and over-the-counter medicines, vitamins, and also herbal products. Not all possible interactions are noted here.


Where deserve to I get more information?

Your pharmacist can provide much more information about acetaminophen, diphenhydramine, and also phenylephrine.


Remember, keep this and all other medicines out that the with of children, never share your drugs with others, and also use this medication only for the clues prescribed.

See more: Lamb Chop The Song That Never Ends, The Song That Never Ends Lyrics


Every effort has to be made come ensure the the information listed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, but no insurance is make to that effect. Medicine information included herein might be time sensitive. Multum information has actually been compiled for usage by health care practitioners and also consumers in the joined States and therefore Multum does not warrant the uses outside of the United states are appropriate, unless specifically indicated otherwise. Multum"s drug info does no endorse drugs, diagnose patients or recommend therapy. Multum"s drug information is one informational resource designed to help licensed medical care practitioners in caring for your patients and/or to serve consumers city hall this organization as a supplement to, and also not a substitute for, the expertise, skill, knowledge and also judgment of medical care practitioners. The absence of a warning because that a given drug or drug mix in no means should be understood to suggest that the medicine or drug mix is safe, reliable or ideal for any type of given patient. Multum does not assume any responsibility for any type of aspect of health care administered v the assist of information Multum provides. The information contained herein is not intended come cover all possible uses, directions, precautions, warnings, drug interactions, allergy reactions, or adverse effects. If you have actually questions about the drugs you room taking, examine with your doctor, nurse or pharmacist.


Your usage of the content noted in this service indicates the you have actually read, understood and also agree to the End-User license Agreement, which deserve to be accessed by End-User patent Agreement, which have the right to be accessed by clicking on this link.
*
*

This information does not change the advice that a doctor. Healthwise, Incorporated, disclaims any warranty or liability because that your use of this information. Your use of this information way that you agree come the regards to Use. Learn how we build our content.


Healthwise, Healthwise because that every health decision, and the Healthwise logo design are trademarks that Healthwise, Incorporated.


NOTICE: This health information to be not produced by the college of Michigan health and wellness System (UMHS) and also may not necessarily reflect specific UMHS practices. For clinical advice relating to your personal condition, please consult your doctor. Complete disclaimer